+44 20 3868 9735
Amir Masoud Hashemian, Mohsen Ebrahimi, Elnaz Vafadar, Mohsen Salarirad and Hassan Fadavi
Background: A case is reported of acute headache and vomiting which was started from day before hospital admission in a 49 year old man. This is the first known reported case of organophosphate induced bilateral angle closure glaucoma.
Case presentation: This case presents a 49 year old who had admitted to A&E department with headache and blurred vision and vomiting. Intra ocular pressure (IOP) of the right eye of the patient was 22 mm Hg and the left eye was 34 mm Hg. Visual acuity of the right eye was reported 3/10 and the left eye was reported 4/10. Patient was treated by peripheral iridotomy with the diagnosis of acute bilateral angle-closure glaucoma and the patient’s symptoms were completely resolved one hour after treatment.
Conclusion: Acute bilateral angle closure glaucoma is reported as side effect of many drugs but this shows it was occurred after injection of atropine for poisoning with organophosphate pesticide.